# SDR 2DYA20160321004

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N796JM
- Make and model: Boeing 767-23B
- Aircraft serial: 23974
- Aircraft time: 96,194 hours, 17,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT FOR FLIGHT 405, THE CREW REPORTED THE CABIN TEMP ROSE TO 31DEG C.  IT WAS NECESSARY TO INCREASE THE ENG RPM OF THE RT ENG TO INCREASE THE AIR PRESS & COOL THE CABIN.  AFTER TAKEOFF THE CREW REPORTED THEY HAD RT ENG HPSOV & RT ENG BLEED EICAS MSGS INTERMITTENTLY DURING CLIMB.  AT 10,000 - 12,000 FT ON DEPARTURE THE RT PACK OFF EICAS MSG & OVERHEAD LIGHT APPEARED.  PERFORMED THE QRH PROCEDURES FOR THE RT PACK OFF MSG, THEY WERE UNABLE TO PRESSURIZE THE ACFT & INITIATED A RETURN.  THE RETURN TO & LANDING WAS UNEVENTFUL.  CONFIRMED RT PACK TRIPPED WITH NO FAULTS SET ON THE PACK CONTROLLER, RESET PACK CONTROLLER & RAN PACK WITH NO FAULTS.  REPLACED RT ENG HPSOV & REPAIRED 1 WIRE TERMINAL AT VLV, CLEARED THE HPSOV MEL.  LT PACK REMAINS ON MEL AWAITING THE COMPRESSOR DISCHARGE TEMP SENSOR THAT IS ON ORDER.  RAN BOTH ENGS & BOTH PACKS, ALL OPERATIONS WERE NORMAL EXCEPT THE LT PACK AUTO FUNCTION WHICH IS ON MEL.
